# SDR ASAA2013052694892

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 548 hours, 170 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09128
- Condition: Failed
- Location: Throttle
- Part time: 556 hours, 173 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ARM.  ACFT GROUNDED. AUTOTHROTTLE HISTORY SHOWED ASM-1 FAILURE.  AUTOTHROTTLE CURRENT STATUS GOOD BUT AUTOTHROTTLE SERVO TEST FAILED ASM-1 REF MM 22-31-00, SYS TEST, CONFIRMED FAULT.  REPLACED ASM-1.  RESET C/B AND OPS NORMAL.  REF MM 22-31-91. CONFIRMED GROUND VERIFICATION GOOD.  NO HISTORY LAST 30 DAYS.
